MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. PHILIPS HEMODYNAMIC APPLICATION; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. PHILIPS HEMODYNAMIC APPLICATION; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number PHILIPS HEMODYNAMIC APPLICATION
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that during an emergency stent placement the philips hemodynamic system lost ecg and pressure signals.The user immediately connected the defibrillator to keep measuring the ecg signal while restarting the philips hemodynamic system.No harm to the patient has been reported to philips has started an investigation for this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint and concluded that there was no malfunction of the hemodynamic application.The philips hemodynamic application works together with a monitoring device (philips xper flexcardio).Analysis of the log files of the monitoring device confirmed that the ecg leads connected to the patient were loose.Based on the investigation results, philips has concluded that there was no malfunction.The reported issue is not considered a reportable event.
 
Event or Problem Description

Brand Name
PHILIPS HEMODYNAMIC APPLICATION
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL  5684 PC
MDR Report Key10761464
Report Number3003768277-2020-01019
Device Sequence Number1086470
Product Code MWI
UDI-Device Identifier00884838084544
UDI-Public00884838084544
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K181311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPHILIPS HEMODYNAMIC APPLICATION
Device Catalogue Number002010
Device Lot Number1.1.0.0
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/02/2020
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1